MathSciNet Relay Station
MathSciNet bibliographic data
MR1487623 (2000c:49032) 49J52 (58C20 90C30)
Lemaréchal, Claude; Oustry, François; Sagastizábal, Claudia The $\scr U$-Lagrangian of a convex function. Trans. Amer. Math. Soc. 352 (2000), no. 2, 711–729.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement